MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703080
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The exact age of the patient is unknown.However, it was reported the patient was over 18 years old.(b)(4).The complainant indicated that the device was sent to hospital pathology per protocol and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that sensor wire guidewire was used in the kidney and ureter during a ureteroscopy with laser lithotripsy procedure date is unknown.According to the complainant, the patient was sent home from the previous ureteroscopy with laser lithotripsy procedure with a portion of the detached corewire from the sensor wire.On (b)(6) 2020 the patient returned to the hospital septic.A ureteroscopy procedure was performed on the same day to remove the retained fragment.It was reported the patient is expected to fully recover.

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10885833
Report Number3005099803-2020-05680
Device Sequence Number2799393
Product Code EZB
UDI-Device Identifier08714729257318
UDI-Public08714729257318
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703080
Device Catalogue Number670-308
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2020
Initial Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;